Estimates for the approximate characteristics of the classes BΩp,θ of periodic functions of two variables with given majorant of mixed moduli of continuity
Abstract
Order estimates are obtained for approximation BΩp,θ of the classes of periodic functions of two variables in the space Lq by operators of orthogonal projection as well as by linear operators subjected to some conditions.Downloads
Published
25.02.2011
Issue
Section
Research articles
How to Cite
Konohrai, A. F. “Estimates for the Approximate Characteristics of the Classes BΩp,θ of Periodic Functions of Two Variables With Given Majorant of Mixed Moduli of Continuity”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 2, Feb. 2011, pp. 176-8, https://umj.imath.kiev.ua/index.php/umj/article/view/2709.